A decision theoretical approach to wavelet regression on curves with a high number of regressors

Vannucci, M., Brown, P.J., Fearn, T. . Journal of Statistical Planning and Inference 2003. 112 (1-2) :195-212

Locate this article in:

Bibtex

@article{CIS-186243,
  Author = {Vannucci, M. and Brown, P.J. and Fearn, T.},
  Title = {A decision theoretical approach to wavelet regression on curves with a high number of regressors},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {112},
  Number = {1-2},
  Year = {2003},
  Pages = {195--212},
  Keywords = {Decision theory, Bayes methods, Simulated annealing, genetic algorithms, wavelet transforms, NEAR-INFRARED SPECTROSCOPY}
}

Similar articles